# SDR 96ZZZW54

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300AW
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1134
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1525
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, CENTER CARGO COMPARTMENT HAD CORROSION AROUND NUTPLATE AT LOGITUDINAL FLOOR SUPPORT AT RBL 36 FORWARD OF FLOOR SUPPORT BEAM AT STA 1525.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PER SRM 51-50-02.
